# SDR HALA2019121067130

- Difficulty date: December 4, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 26,463 hours, 4,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK BETWEEN FR 58 AND 67, -Y450 FOUND CORRODED. REPLACED SEAT TRACK PER SRM 51-72-11. LP 1389145
